English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Irreducible vector bundles on some elliptic non-Kahler threefolds

Brinzanescu, V., & Vuletescu, V. (2015). Irreducible vector bundles on some elliptic non-Kahler threefolds. Journal of Geometry and Physics, 91, 141-145. doi:10.1016/j.geomphys.2014.11.012.

Item is

Files

show Files
hide Files
:
Brinzanescu_Irreducible vector bundles_2015.pdf (Publisher version), 377KB
 
File Permalink:
-
Name:
Brinzanescu_Irreducible vector bundles_2015.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Brinzanescu-Vuletescu_Irreducible vector bundles on some elliptic non-Kahler_Preprint.pdf (Preprint), 226KB
Name:
Brinzanescu-Vuletescu_Irreducible vector bundles on some elliptic non-Kahler_Preprint.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1016/j.geomphys.2014.11.012 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Brinzanescu, Vasile1, Author           
Vuletescu, Victor, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
  Alternative Title : J. Geom. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 91 Sequence Number: - Start / End Page: 141 - 145 Identifier: -